MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Code Prophylactic removal due to corrective action (4077)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with triglycerides on a cobas 8000 c702 module.The customer stated the sample was lipemic.No questionable results were reported outside of the laboratory.The sample initially resulted in a triglycerides value of 2.22 mmol/l.The value did not match the patient's clinical diagnosis, so it was repeated.The sample was repeated using decreased sample volume after ultracentrifugation of the sample and it resulted in a value of 11.62 mmol/l accompanied by a flag indicating there were issues with the reaction kinetics.The sample was diluted 1:20 and repeated, resulting in a value of 39.03 mmol/l.A repeat value of 30.03 mmol/l after 1:20 dilution was also provided, but it is not known if this is an actual repeat value or if it was provided in error.The customer is questioning why the initial value of 2.22 mmol/l was not accompanied by a flag indicating an issue with reaction kinetics.
 
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The repeat value of 30.03 mmol/l was provided in error.The investigation determined the issue is related to the sample.A product problem could not be identified.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24731006
Report Number1823260-2026-01164
Device Sequence Number18747447
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171407190
Device Lot Number909883
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown